Alert archive / Colorado / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 76, NWS Pueblo, CO

May 31, 2010Baca County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at May 31, 2010, 6:49 PM MDT for Baca County, Colorado. It was in force for 11 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 31, 2010, 6:49 PM MDT (00:49 UTC)
Expired
May 31, 2010, 7:00 PM MDT
In force
11 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
2.5 in
Wind
70.0 mph

County Baca County, CO

The radar

The Amarillo radar (KAMA), 206 km from the middle of the area, began a volume at 00:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 31, 2:05 PM MDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 0.8 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2010-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1279 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2010-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1279 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
2207 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
239 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

265 
WUUS55 KPUB 010049
SVRPUB
COC009-010100-
/O.NEW.KPUB.SV.W.0076.100601T0049Z-100601T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
649 PM MDT MON MAY 31 2010

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL BACA COUNTY IN SOUTHEAST COLORADO...

* UNTIL 700 PM MDT

* AT 646 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DESTRUCTIVE HAIL UP
  TO TENNIS BALL SIZE...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. 
  THIS STORM WAS LOCATED 13 MILES SOUTHEAST OF CAMPO...OR 31 MILES
  SOUTHEAST OF SPRINGFIELD...AND MOVING SOUTHEAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EXTREME SOUTHERN BACA COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3700 10251 3712 10240 3699 10213 3698 10214
      3698 10232 3698 10251
TIME...MOT...LOC 0049Z 305DEG 18KT 3699 10237
WIND...HAIL 70MPH 2.50IN

$$
1 follow-up statement
890 
WWUS55 KPUB 010059
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
659 PM MDT MON MAY 31 2010

COC009-010108-
/O.EXP.KPUB.SV.W.0076.000000T0000Z-100601T0100Z/
BACA CO-
659 PM MDT MON MAY 31 2010

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL BACA COUNTY WILL
EXPIRE AT 700 PM MDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED INTO THE STATE OF 
OKLAHOMA. 

AS OF 658 PM...NO WARNINGS WERE IN EFFECT FOR BACA COUNTY. 

VERY DANGEROUS CLOUD TO GROUND LIGHTNING WILL CONTINUE IN BACA 
COUNTY UNTIL AT LEAST 730 PM. 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT MONDAY
EVENING FOR SOUTHEAST COLORADO.

LAT...LON 3700 10251 3712 10240 3699 10213 3698 10214
      3698 10232 3698 10251
TIME...MOT...LOC 0058Z 305DEG 18KT 3696 10232

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 6:05 PM MDT, 44 minutes earlier.

Area forecast discussion, May 31, 6:05 PM MDT, 44 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PUEBLO CO
605 PM MDT MON MAY 31 2010

.UPDATE...

HAVE REMOVED ALL BUT BACA COUNTY FROM THE SVR WATCH...BACA
SUPERCELL PRETTY MUCH THE ONLY SHOW IN TOWN RIGHT NOW WITH
THE REST OF THE ARE LOOKING QUITE STABLE. ROSE

&&

.PREV DISCUSSION... /ISSUED 212 PM MDT MON MAY 31 2010/

SHORT TERM...

(TONIGHT AND TUESDAY)

SEVERE STORM THREAT OVER THE FAR SOUTHEAST PLAINS THROUGH THIS
EVENING...AND HIGH FIRE DANGER IN THE SAN LUIS VALLEY...ARE THE MAIN
CONCERNS.

WL LEAVE THE RED FLAG WARNING IN EFFECT UNTIL 8 PM FOR THE SAN LUIS
VALLEY AS HUMIDITIES ARE LOW AND HAINES HIGH. WITH DEWPOINTS IN THE
MID TO UPR 50S AT 1 PM OVR THE FAR SERN PLAINS...THE MESOSCALE
ANALYSIS SHOWING CAPE VALUES OF 2000-3000+ OVR THE SERN PLAINS.
0-6KM SHEAR VALUES ARE AROUND 30 KTS. THE NAM12 FORECAST FOR LATER
THIS AFTERNOON SHOWS 2000-2500 J/KG OF CAPE OVR PROWERS...BACA...SRN
BENT...AND ERN LAS ANIMAS COUNTIES WITH SHEARS REMAINING AROUND 30
KTS. THUS SEVERE POTENTIAL WL CONTINUE INTO THE EVENING HRS OVR THE
FAR SERN AREAS...WITH LARGE HAIL BEING THE MAIN THREAT.  COULD SEE A
FEW TSTMS CONTINUE INTO LATE NIGHT NR THE FAR SERN BORDER.  THE REST
OF THE FORECAST AREA SHOULD BE DRY THIS EVENING AND TONIGHT.  THE
NAM12 SHOWS HIGH LOW LEVEL HUMIDITIES MOVING WESTWARD LATE
TONIGHT...SO WL LIKELY SEE SOME LOW CLOUDS AGAIN.  MOST OF THE LOW
CLOUDS SHOULD BE OVR THE FAR SERN PLAINS...BUT IT LOOKS LIKE SOME
COULD ALSO MOVE INTO SERN EL PASO AND EASTERN PUEBLO COUNTIES.

WEST TO SW FLOW ALOFT WL BE FOUND OVR THE AREA ON TUE.  THE LOW
LEVELS IN THE MORNING HOURS WL BE QUITE MOIST OVR EASTERN PORTIONS
OF THE SE PLAINS WITH DEW POINTS OF 50+.  BY AFTERNOON THOUGH...SW
SFC WINDS WL PICK UP AND ARE EXPECTED TO PUSH THE LOW LEVEL MSTR
EASTWARD AND OUT OF THE STATE WITH LITTLE CHANCE OF PCPN DEVELOPING
ANYWHERE.  THE ONLY PLACE THAT COULD POSSIBLE SEE A COUPLE STORM
WOULD BE ALONG THE SE BORDER. A COLD FRONT WL BE MOVING THRU NE CO
TUESDAY AFTERNOON AND COULD MOVE INTO EL PASO COUNTY SOMETIME AFTER
22Z...WHICH COULD ALSO TRIGGER A COUPLE STORMS BUT THE TIMING OF THE
FRONT IS A BIT UNCERTAIN AT THIS TIME.  TEMPS ACRS THE AREA WL BE
WARM AND ABOVE NORMAL.  TUE AFTERNOON THE HAINES INDICES IN THE SAN
LUIS VALLEY WL BE 5 ACCORDING TO THE NAM...WITH HUMIDITIES BELOW 15
PERCENT AGAIN...AND WIND GUSTS SHOULD BE 25 MPH AND STRONGER.  WITH
THE FUEL CONDITIONS STILL BEING CRITICAL...WL UPGRADE THE FIRE
WEATHER WATCH TO A RED FLAG WARNING FOR TUESDAY AFTERNOON.

LONG TERM...

(TUESDAY NIGHT THROUGH MONDAY)

NOT MUCH CHANGE TO THE FORECAST THROUGH THE EXTENDED. SEVERAL WEAK
DISTURBANCES WILL MOVE ACROSS THE ROCKIES THROUGH WEDNESDAY NIGHT
BEFORE HIGH PRESSURE BUILDS OVER THE REGION FOR THE WEEKEND.

A COLD FRONT WILL DROP SOUTH ACROSS THE PLAINS BY WEDNESDAY
MORNING. NAM HAS BEEN CONSISTENT IN GENERATING CONVECTION ALONG
THE FRONT AS IT DROPS SOUTH. EXPECT TO SEE THUNDERSTORM ACTIVITY
DEVELOP OVER NORTHEAST COLORADO AND SPREAD SOUTH INTO OUR NORTHERN
ZONES BY 06Z BEFORE WORKING ACROSS THE EASTERN PLAINS THROUGH 12Z.
A SECONDARY SHORTWAVE TROUGH WILL THEN MOVE ACROSS COLORADO DURING
THE DAY ON WEDNESDAY. WINDS WILL QUICKLY RESPOND ACROSS THE PLAINS
TURNING EASTERLY AND ADVECTING MOISTURE BACK ACROSS THE AREA.
CONTINUED TO FOLLOW THE NAM WEDNESDAY AFTERNOON WITH THUNDERSTORMS
FIRING BY MIDDAY OVER THE FAR EASTERN PLAINS. THERE WILL BE PLENTY
OF INSTABILITY WITH CAPE VALUES PROGGED NEAR 3000 J/KG AND DEW
POINTS IN THE UPPER 50S...HOWEVER SHEAR LOOKS TO BE A LIMITING
FACTOR IN HOW STRONG STORMS MAY GET. CURRENT THINKING MOST STORMS
WILL REMAIN BELOW SEVERE LIMITS EXCEPT OVER FAR SOUTHEASTERN
COLORADO WHERE SHEAR WILL BE MORE FAVORABLE FOR ROTATING UPDRAFTS
AND LARGE HAIL. THUNDERSTORMS WILL MOVE EAST INTO KANSAS BY
WEDNESDAY EVENING. WEDNESDAY LOOKS TO BE THE COOLEST DAY IN THE
EXTENDED WITH HIGHS ONLY INTO THE LOWER TO MID 80S BEHIND THE COLD
FRONT. CONTINUED WITH THE FIRE WEATHER WATCH FOR THE SAN LUIS
VALLEY FOR WEDNESDAY AFTERNOON...HOWEVER LATEST MODEL DATA
SUGGESTS WINDS WILL BE MARGINAL AND HUMIDITY VALUES MAY BE
TRENDING UPWARDS.

HIGH PRESSURE BEGINS TO BUILD ACROSS THE REGION ON THURSDAY WITH
MUCH WARMER WEATHER EXPECTED THROUGH SATURDAY. NOT EXPECTING
THUNDERSTORMS OVER THE PLAINS THURSDAY THROUGH SATURDAY WITH WARM
AIR MOVING IN ALOFT KEEPING THE AREA CAPPED. THE EXCEPTION MAY BE
OVER THE HIGHER TERRAIN TO THE WEST WHERE DIURNAL CUMULUS
DEVELOPMENT MAY PRODUCE ISOLATED THUNDERSTORMS DURING THE
AFTERNOON. HIGHS WILL WARMING INTO THE UPPER 90S BY FRIDAY. MODEL
GUIDANCE CONTINUES TO SUGGEST A FEW LOCATIONS OVER THE PLAINS MAY
BREAK THE 100 MARK FRIDAY INTO SATURDAY.

MODELS BEGIN TO BREAK DOWN SUNDAY AND MONDAY AS ENERGY MOVING OFF
THE WEST COAST FLATTENS THE RIDGE AND A MORE ZONAL FLOW REGIME
TAKES HOLD OVER THE WESTERN CONUS. MODELS INDICATING A COLD FRONT
WILL DROP SOUTH FOR SUNDAY WITH A DISTURBANCE THAT IS PASSING BY
TO THE NORTH AND THUNDERSTORMS DEVELOPING SUNDAY AND MONDAY. GIVEN
THAT MODELS HAVE A HARD TIME WITH SMALL SCALE FEATURES EMBEDDED IN
ZONAL FLOW IN THE EXTENDED...JUST HAVE SLIGHT CHANCE POPS FOR THE
PLAINS BOTH DAYS. TEMPERATURES WILL BE SLIGHTLY COOLER HEADING INTO
NEXT WEEK WITH HIGHS IN THE UPPER 80S TO LOW 90S.  88

AVIATION...

EXPECT VFR CONDITIONS AT THE THREE TAF SITES TONIGHT AND
TUESDAY...ALTHOUGH THERE IS A SLIGHT CHANCE THAT BETWEEN ABOUT 10Z
AND 14Z TUESDAY SOME LOW CLOUDS COULD NEAR BOTH KPUB AND KCOS.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING FOR COZ224.

RED FLAG WARNING FROM NOON TO 8 PM MDT TUESDAY FOR COZ224.

&&

44/44
Hazardous weather outlook, May 31, 12:59 PM MDT, 5 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PUEBLO CO
1259 PM MDT MON MAY 31 2010

COZ058>089-093>099-011900-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1259 PM MDT MON MAY 31 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL BE FOUND ACROSS THE FAR SOUTHEAST
PLAINS THIS AFTERNOON AND INTO THIS EVENING. SOME STORMS MAY BE
SEVERE PRODUCING HAIL UP TO 1.5 INCHES IN DIAMETER AND WIND GUSTS
TO 60 MPH OR MORE. ADDITIONAL STORM THREATS WILL INCLUDE LIGHTNING
AND HEAVY RAIN. THE AREAS MOST LIKELY TO SEE THUNDERSTORMS AND
SEVERE WEATHER TODAY INCLUDE BACA...PROWERS...KIOWA...BENT AND
EASTERN LAS ANIMAS COUNTIES.

FIRE DANGER WILL BE HIGH ACROSS THE SAN LUIS VALLEY THIS AFTERNOON
INTO THIS EVENING...WHERE A COMBINATION OF HUMIDITIES BELOW 15
PERCENT...WIND GUSTS TO 25 MPH...AND DRY FUELS WILL RESULT IN
CONDITIONS FAVORABLE FOR EXTREME FIRE BEHAVIOR SHOULD ANY FIRES
START.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

FOR TUESDAY...ONE OR TWO STORMS ALONG THE KANSAS BORDER COULD
DEVELOP AND BECOME STRONG. THE MAIN THREATS COULD BE PENNY SIZE
HAIL...WINDS TO 50 MPH...AND CLOUD TO GROUND LIGHTNING. THERE WILL
ALSO BE HIGH FIRE DANGER ACROSS THE SAN LUIS VALLEY...WHERE A
COMBINATION OF HUMIDITY BELOW 15 PERCENT...WIND GUSTS TO 25 MPH OR
MORE...AND DRY FUELS WILL RESULT IN EXTREME FIRE BEHAVIOR IF A
FIRE STARTS. TUESDAY NIGHT AND WEDNESDAY...COOLER AIR WILL MOVE
INTO THE PLAINS...BRINGING A CHANCE FOR A FEW STRONG TO SEVERE
STORMS WITH QUARTER SIZE HAIL OR LARGER...WIND GUSTS OVER 60
MPH...BRIEF HEAVY RAIN...AND CLOUD TO GROUND LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE ACROSS THE SOUTHEAST PLAINS THIS AFTERNOON AND EVENING.

28/28

In the hours before

Local storm report, May 31, 5:18 PM MDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
518 PM MDT MON MAY 31 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 PM     FUNNEL CLOUD     12 SSE PRITCHETT        37.21N 102.78W
05/31/2010                   BACA               CO   STORM CHASER

            WAS REPORTED 6 SE OF ELDER

&&

KMOZLEY
Local storm report, May 31, 5:47 PM MDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
547 PM MDT MON MAY 31 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0546 PM     HAIL             4 NNW CAMPO             37.16N 102.61W
05/31/2010  E1.00 INCH       BACA               CO   PUBLIC

&&

MN
Local storm report, May 31, 5:48 PM MDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
548 PM MDT MON MAY 31 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0543 PM     FUNNEL CLOUD     CAMPO                   37.10N 102.58W
05/31/2010                   BACA               CO   EMERGENCY MNGR

&&

KMOZLEY
Local storm report, May 31, 5:56 PM MDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
556 PM MDT MON MAY 31 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     HAIL             3 N CAMPO               37.15N 102.58W
05/31/2010  M1.50 INCH       BACA               CO   EMERGENCY MNGR

&&

KMOZLEY
Local storm report, May 31, 6:08 PM MDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
608 PM MDT MON MAY 31 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0606 PM     HAIL             CAMPO                   37.10N 102.58W
05/31/2010  M2.50 INCH       BACA               CO   EMERGENCY MNGR

&&

MN
Local storm report, May 31, 6:10 PM MDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
610 PM MDT MON MAY 31 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0609 PM     TORNADO          3 S CAMPO               37.06N 102.58W
05/31/2010                   BACA               CO   STORM CHASER

&&

MN

Nearby

Severe Thunderstorm Warnings in Colorado, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.